Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

Question about pink discharge (tmi alert)

(5 Posts)
Staronthewall Sun 31-Jul-16 20:47:26

After sex today I wiped and there was pink discharge.

Not happened before as far as I am aware so googled it and now I'm really worried

I came off the pill and had my last withdrawal bleed 2 weeks ago or so and am not due a period for another two weeks yet so not coming on.

There has been no more pink spotting the rest of the day.

I'm feeling bloated and achy around my abdomen and just so worried that I ended up a bit teary.

I'm due a smear so will book that when I get in to work tomorrow, but please could anyone give me positive hope? I'm terrible st thinking the worst and need some reassurance

Minime85 Sun 31-Jul-16 21:27:38

If come off pill it will affect your cycle so could be that. Was it vigorous sex? That can be a factor, for exam if from behind. Also I sometimes get that mid cycle when I'm ovulating or few days before my period. Worth seeing GP if worried but try not to panic

Staronthewall Sun 31-Jul-16 21:43:20

It wasn't especially vigorous. Nothing out of the ordinary.

I suppose if I have gone back to a normal cycle it's the right timing for ovulation.

prokupatuskrakedatus Mon 01-Aug-16 11:49:54

I had slight pink discharge (had taken the pill for years) and mistook it for a very light period. I was in fact and to my great surprise pregnant and the dicharge was the egg settling in.

PollyPerky Mon 01-Aug-16 13:06:24

You may have something called a cervical erosion. It's not as bad as it sounds! It' s when some of the normal cells inside the cervix grow on the outside and as they are not meant to take a battering they can bleed. You can read all about it by googling. Treatment is either nothing or maybe removing in various ways. The Pill can cause this problem because it can make the cells migrate but there is no connection to cancer or anything sinister. I had one 35 years ago after a few months on the pill and had it cauterised under a GA- now there are more humane ways to treat.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now